# SDR SWAA2022120169150

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE FITTING, BS 277, S10R.   REPLACED WITH A NEW TIE FITTING IAW SRM 51-10-02, SRM 51-40-02, AND DRAWING 141A1110, SHEET 18, REV-.
